# SDR HALA2011012400043

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 94,659 hours, 18,032 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 4904554
- Part serial: 021326
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU WILL NOT START.  NO LIGHT OFF, R & R IGNITION UNIT IAW 49-41-03 AND IGNITION PLUG IAW 49-41-02, OPS CHECKED OK.
